Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Equation différentielle")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 35807

  • Page / 1433

Export

Selection :

  • and

A unification in the theory of linearization of second-order nonlinear ordinary differential equationsCHANDRASEKAR, V. K; SENTHILVELAN, M; LAKSHMANAN, M et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 3, pp L69-L76, issn 0305-4470Article

Existence of solutions for generalized differential equations with unbounded right-hand sideHIMMELBERG, C. J; VAN VLECK, F. S.Journal of differential equations (Print). 1986, Vol 61, Num 3, pp 295-320, issn 0022-0396Article

Differential equations for multiple orthogonal polynomials with respect to classical weights : raising and lowering operatorsCOUSSEMENT, J; VAN ASSCHE, W.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 13, pp 3311-3318, issn 0305-4470, 8 p.Article

A nonlocal connection between certain linear and nonlinear ordinary differential equations/oscillatorsCHANDRASEKAR, V. K; SENTHILVELAN, M; KUNDU, Anjan et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 31, pp 9743-9754, issn 0305-4470, 12 p.Article

Nonlocal symmetries of a class of scalar and coupled nonlinear ordinary differential equations of any orderGLADWIN PRADEEP, R; CHANDRASEKAR, V. K; SENTHILVELAN, M et al.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 44, issn 1751-8113, 445201.1-445201.18Article

Oscillations in neutral equations with periodic coefficientsLADAS, G; PHILOS, C. G; SFICAS, Y. G et al.Proceedings of the American Mathematical Society. 1991, Vol 113, Num 1, pp 123-134, issn 0002-9939Article

Interconnection between set and fuzzy differential equationsLAKSMIKANTHAM, V; LEELA, S; VATSALA, A. S et al.Nonlinear analysis. 2003, Vol 54, Num 2, pp 351-360, issn 0362-546X, 10 p.Article

A universal differential equation of degree 6ELSNER, C.Journal of mathematical analysis and applications. 2000, Vol 244, Num 2, pp 533-541, issn 0022-247XArticle

Parallel multiple shooting for the solution of initial value problemsKIEHL, M.Parallel computing. 1994, Vol 20, Num 3, pp 275-295, issn 0167-8191Article

EINE NEUE METHODE ZUR VEREINFACHUNG DES DIFFERENTIALGLEICHUNGSSYSTEMS DER THERMISCHEN GRENZSCHICHT BEI FREIER KONVEKTION. = A NEW METHOD FOR SIMPLIFYING THE DIFFERENTIAL EQUATION SYSTEM OF THE THERMAL BOUNDARY LAYER IN FREE CONVECTION = UNE NOUVELLE METHODE DE SIMPLIFICATION DU SYSTEME D'EQUATIONS DIFFERENTIELLES DE LA COUCHE LIMITE THERMIQUE EN CONVECTION NATURELLEGHENGHEA P.1973; BUL. INST. POLITEH. IASI, 4; ROMAN.; DA. 1973; VOL. 19; NO 1-2; PP. 89-96; ABS. ROUM.; BIBL. 7 REF.Article

Local and nonlocal solvable structures in the reduction of ODEsCATALANO FERRAIOLI, D; MORANDO, P.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 3, issn 1751-8113, 035210.1-035210.15Article

Samples of noncommutative products in certain differential equationsLEGARE, M.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 44, issn 1751-8113, 445208.1-445208.14Article

Desingularization of implicit analytic differential equationsCENDRA, Hernan; ETCHECHOURY, Maria.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 35, pp 10975-11001, issn 0305-4470, 27 p.Article

Differential algebraic equations with after-effectBAKER, C. T. H; PAUL, C. A. H; TIAN, H et al.Journal of computational and applied mathematics. 2002, Vol 140, Num 1-2, pp 63-80, issn 0377-0427Conference Paper

The existence of positive solutions to neutral differential equationsAGARWAL, R. P; TANG, X. H; WANG, Z. C et al.Journal of mathematical analysis and applications. 1999, Vol 240, Num 2, pp 446-467, issn 0022-247XArticle

Ward identities and differential equations of the N=1,2 superconformal algebra on the supertorusKAAMOTO, N; SAEKI, Y.Nuclear physics. B. 1990, Vol 329, Num 1, pp 155-181, issn 0550-3213, 27 p.Article

Raschet ispareniya nefteprodukta iz plenki, obrazuyushchejsya na stenke emkosti pri ee eporozhneniiLUR'E, M. V; MIKHAJLOV, V. M.Izvestija vysših učebnyh zavedenij. Neft i gaz. 1984, Num 4, pp 56-59Article

Criterion for polynomial solutions to a class of linear differential equations of second orderSAAD, Nasser; HALL, Richard L; CIFTCI, Hakan et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 43, pp 13445-13454, issn 0305-4470, 10 p.Article

LYAPUNOV FUNCTIONS AND AUTONOMOUS DIFFERENTIAL EQUATIONS IN A BANACH SPACEMARTIN RH JR.1973; MATH. SYST. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 1; PP. 66-72; BIBL. 15 REF.Serial Issue

PERTURBED BIFURCATION THEORYKEENER JP; KELLER HB.1973; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1973; VOL. 50; NO 3; PP. 159-175; BIBL. 13 REF.Serial Issue

Asymptotic integration of some nonlinear differential equations with fractional time derivativeBALEANU, Dumitru; AGARWAL, Ravi P; MUSTAFA, Octavian G et al.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 5, issn 1751-8113, 055203.1-055203.9Article

The eigenvalue problem associated with the nonlinear buckling of a shear bending columnNISHIMURA, Isao.Proceedings of SPIE, the International Society for Optical Engineering. 2011, Vol 7981, issn 0277-786X, isbn 978-0-8194-8543-4, 79815I.1-79815I.16, 2Conference Paper

The exact perimeter generating function for a model of punctured staircase polygonsJENSEN, Iwan; RECHNITZER, Andrew.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 21, issn 1751-8113, 215002.1-215002.12Article

On a geometrical procedure to construct approximating maps for ordinary conservative systemsBERGAMO, F; DE FILIPPO, S.Europhysics letters (Print). 1989, Vol 10, Num 6, pp 519-524, issn 0295-5075, 6 p.Article

EXEMPLES DE BIFURCATIONIOOSS G; TRONEL G.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 20; PP. 1353-1356; BIBL. 3 REF.Serial Issue

  • Page / 1433